Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 147, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2007, 9:25 PM EDT for Jay County, Indiana. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 9:25 PM EDT (01:25 UTC)
- Expired
- Aug 24, 2007, 10:20 PM EDT
- In force
- 55 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
County Jay County, IN
The radar
The Northern Indiana radar (KIWX), 118 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 9:26 PM EDT | TSTM WND DMG | Dunkirk, IN | FEW TREES BLOWN DOWN. POWER OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3337 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 250125
SVRIWX
INC075-250230-
/O.NEW.KIWX.SV.W.0147.070825T0125Z-070825T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
925 PM EDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JAY COUNTY IN EAST CENTRAL INDIANA
* UNTIL 1030 PM EDT
* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR REDKEY...OR ABOUT
OVER DUNKIRK...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COMO...BLAINE AND NEW MOUNT PLEASANT...
COLLEGE CORNER...LIBER AND PORTLAND...
BELLFOUNTAIN...BRICE AND WESTCHESTER...
TRINITY AND NEW CORYDON...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
LAT...LON 4031 8484 4031 8520 4032 8522 4039 8522
4040 8520 4047 8520 4052 8513 4059 8501
4059 8481 4059 8480 4058 8479 4032 8480
TIME...MOT...LOC 0125Z 242DEG 46KT 4036 8512
$$2 follow-up statements
000
WWUS53 KIWX 250139
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EDT FRI AUG 24 2007
INC075-250230-
/O.CON.KIWX.SV.W.0147.000000T0000Z-070825T0230Z/
JAY IN-
938 PM EDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR JAY COUNTY...
AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF PENNVILLE TO BOUNDARY CITY...OR
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF PORTLAND TO 10
MILES SOUTHEAST OF PORTLAND...AND MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALAMONIA...BELLFOUNTAIN...BRYANT...WESTCHESTER...TRINITY AND NEW
CORYDON.
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....
.ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4031 8484 4031 8520 4032 8522 4039 8522
4040 8520 4047 8520 4052 8513 4059 8501
4059 8481 4059 8480 4058 8479 4032 8480
TIME...MOT...LOC 0138Z 242DEG 46KT 4056 8502 4033 8485
$$000
WWUS53 KIWX 250220
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT FRI AUG 24 2007
INC075-250230-
/O.CAN.KIWX.SV.W.0147.000000T0000Z-070825T0230Z/
JAY IN-
1020 PM EDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR JAY COUNTY IS CANCELLED...
AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
AND MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4031 8484 4031 8520 4032 8522 4039 8522
4040 8520 4047 8520 4052 8513 4059 8501
4059 8481 4059 8480 4058 8479 4032 8480
TIME...MOT...LOC 0220Z 242DEG 46KT 4069 8430
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 7:50 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 24, 7:50 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI AUG 24 2007
.AVIATION...
THE LINE OF STORMS HAS MOVED EASTWARD OF FWA. JUST OFF AND ON RAIN
SHOWERS IN THE IMMEDIATE FUTURE FOR FWA. LOOKING AT RADARS...THERE
ARE SOME MORE RAIN SHOWERS IN EAST CENTRAL ILLINOIS MOVING
NORTHEASTWARD...SO MADE THE TEMPO GROUP FOR FWA FOUR HOURS LONG.
THE RAIN SHOWERS AT FWA COULD DROP CONDITIONS OFF AND ON DOWN INTO
MVFR. HARD TO SAY YET AT THE MOMENT IF ANY MORE CONVECTIVE
ACTIVITY FOR LATER TONIGHT. ANOTHER SHORTWAVE IS PRODUCING SOME
CONVECTION IN SOUTHERN WISCONSIN BUT THE RUC DOES NOT MOVE THIS
INTO SBN THROUGH THE NIGHTTIME HOURS. WITHOUT THE FRONT BEING TO
THE EAST OF THE AREA...CAN NOT COMPLETELY RULE OUT ANY PRECIP FOR
LATER TONIGHT...SO WILL HAVE TO MONITOR RADARS FOR ANY FURTHER
DEVELOPMENT FOR ANY AMENDMENTS TO THE TAFS. WITH THE FRONT
PROGGED TO MOVE ON TO THE EAST TOMORROW...THE WIND WILL BE TURNING
TO THE NORTHWEST.
&&
.PREV DISCUSSION... /ISSUED 439 PM EDT FRI AUG 24 2007/
SHORT TERM...TONIGHT AND TOMORROW.
SHOWER AND THUNDERSTORM CHANCES WILL BE AROUND TIL THAT FRONT
FINALLY MOVES AWAY FROM THE CWA TOMORROW. STORMS THIS AFTERNOON
INTO THIS EVENING WILL HAVE THE CHANCE TO BECOME SEVERE...WITH
DAMAGING WINDS THE PRIMARY CONCERN. ANY STORMS AND SHOWERS WILL
ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. PRECIPITABLE WATER IS
UP IN THE TWO TO TWO AND A HALF INCH RANGE. CAPE VALUES ARE UP TO
2000 J/KG. LIFTED INDEX VALUES DOWN TO NEGATIVE SIX. TOTAL TOTAL
VALUES UP TO 55. SWEAT INDEX VALUES UP TO 445. SO THE ATMOSPHERE
IS DEFINITELY UNSTABLE ENOUGH FOR SEVERE WEATHER. THE WIND FIELD
FROM THE SURFACE UP IS FAIRLY UNIFORM IN TERMS OF DIRECTION BUT
THERE IS DEFINITELY A DIFFERENCE IN SPEED. MID LEVELS ARE PROGGED
TO BE UP TO AROUND 50 KNOTS WITH JUST ABOVE THAT AROUND 60 TO 70
KNOTS. THIS WILL HELP IN THUNDERSTORM DEVELOPMENT AND TO KEEP ANY
STORMS GOING. THEN ROUGHLY AFTER MIDNIGHT RAIN CHANCES DECREASE
SOME...BUT LIKE MENTIONED ABOVE...UNTIL THAT FRONT MOVES ON TO THE
EAST...SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE. THAT
FRONT HAS BEEN VERY HELPFUL THIS PAST WEEK IN GIVING US SHOWERS
AND STORMS. BY 12Z SATURDAY A LOW IS PROGGED TO BE JUST NORTHEAST
OF DETROIT WITH THE FRONT RIGHT THROUGH OUR CWA. THEN BY 00Z
SUNDAY THE FRONT WILL BE TO OUR SOUTHEAST WITH HIGH PRESSURE
MOVING IN BEHIND THE DEPARTING FRONT. WITH THE EXPECTED LARGE
RAINFALL AMOUNTS EXPECTING LATE THIS AFTERNOON AND THIS
EVENING...ADDING TO THE FLOODING PROBLEMS ALREADY IN THE CWA...THE
FLASH FLOOD WATCH WILL BE CONTINUED INTO TONIGHT.
LONG TERM...TOMORROW NIGHT THROUGH FRIDAY.
BREAK IN HEAT...HUMIDITY...AND RAIN TO BEGIN EXTENDED PERIOD. SFC
HIGH PRESSURE OVER THE GREAT LAKES REGION SUNDAY WILL PROVIDE SUNNY
DAY WITH PLEASANT TEMPS AND LOW HUMIDITIES. HIGH WILL SLIDE OFF TO
EASTERN SEABOARD BEGINNING OF NEXT WEEK RESULTING IN GRADUAL WARMING
TREND WITH TEMPS REACHING 85-90F RANGE BY TUE. NEXT FRONT TO ARRIVE
ON WED BRINGING CHANCE OF SH/TSRA TO THE AREA. MEDIUM RANGE MODELS
INDICATING BONAFIDE COOL CANADIAN AIRMASS TO COME IN BEHIND THIS
SYSTEM BRINGING DRY WX AND BELOW NORMAL TEMPS TO THE REGION AS 850MB
TEMPS PROGGED TO DROP BELOW 10C BY NEXT FRIDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ SATURDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SHORT TERM...LOTHAMER
LONG TERM....LOGSDON
AVIATION...LOTHAMERHazardous weather outlook, Aug 24, 5:46 AM EDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 546 AM EDT FRI AUG 24 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-251000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE. A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND. HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON... ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF 95 TO 100 POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-251000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 546 AM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN INCREASED RISK FOR RIP CURRENTS SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX NWS
In the hours before
Local storm report, Aug 24, 8:18 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD 2 NW PLEASANT LAKE 41.60N 85.04W
08/24/2007 STEUBEN IN AMATEUR RADIO
HIGH WATER LEVELS HAVE CAUSED SAND BAGGING NEAR GOLDEN
LAKE
&&
LAMMERSLocal storm report, Aug 24, 8:20 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
820 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD 2 N LAKE JAMES 41.73N 85.05W
08/24/2007 STEUBEN IN AMATEUR RADIO
WATER IN HOMES NEAR SNOW LAKE
&&
LAMMERSSpecial weather statement, Aug 24, 8:30 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 830 PM EDT FRI AUG 24 2007 INZ027-034-OHZ024-250100- ADAMS-JAY-VAN WERT- 830 PM EDT FRI AUG 24 2007 ...SPECIAL WEATHER STATEMENT... AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BERNE...MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH INCLUDE...MONROE...NEW CORYDON... WILLSHIRE...WREN... AND VAN WERT. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Special weather statement, Aug 24, 9:09 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 909 PM EDT FRI AUG 24 2007 OHZ016-024-025-250200- ALLEN-PUTNAM-VAN WERT- 909 PM EDT FRI AUG 24 2007 ...SPECIAL WEATHER STATEMENT... AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DELPHOS...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH INCLUDE...DELPHOS...NEEDMORE...FORT JENNINGS... OTTOVILLE...RIMER...RUSHMORE...VAUGHNSVILLE...PANDORA...COLUMBUS GROVE...ELIDA... AND CAIRO. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Local storm report, Aug 24, 9:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 2.4 WSW BURNETTSVILLE 40.75N 86.64W
08/24/2007 M1.14 INCH WHITE IN TRAINED SPOTTER
&&
TCCLocal storm report, Aug 24, 9:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG HUNTINGTON 40.88N 85.51W
08/24/2007 HUNTINGTON IN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN FROM W HUNTINGTON TO
7 MI EAST OF HUNTINGTON...A COUPLE DOZEN HOUSES DAMAGED
BY THE FALLEN TREES
&&
LAMMERSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:54 PM EDT | River Flood Warning | IWX | Allen | 13 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.